# SDR IPXA11566088

- Difficulty date: April 9, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 355N52074
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, WHILE WORKING CARD 930097, FOUND APU FIRE BOTTLE MOUNT BRACKET FLANGE STIFFNER CRACKED.  REPLACED BRACKET IAW SRM 51-40-04-0G, SRM 51-40-05-0G, DWG PL 355N5207 REV C, AMM 51-21-10-7, SRM 51-10-02-0G, STEP 9.
